# SDR ABXA20190906141

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 84,460 hours, 38,828 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Loose
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE AIRPLANE WAS LOADED NEAR THE FORWARD LIMIT OF THE AIRCRAFT CG, WHICH RESULTED IN A TRIM SETTING OF 7.0 WHICH IS ALMOST OUT OF LIMITS.  DURING TAKEOFF, THE CONFIG WARNING SOUNDED BECAUSE OF THE TRIM BEING AT 7.0 EVEN THOUGH IT SHOWED THAT IT WAS IN THE GREEN (TAKEOFF) ZONE. THE TAKEOFF WAS ABORTED. THE CREW MADE A SLIGHT ADJUSTMENT FORWARD WHILE STILL INDICATING 7.0 AND THE CONFIG WARNING STOPPED.  AFTER THAT, THE AIRPLANE WAS TAXIED BACK AND A NORMAL TAKEOFF WAS PERFORMED. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND HORIZONTAL STABILIZER CONTROL SYSTEM WAS CHECKED IN ACCORDANCE WITH AMM 27-41-00. CONTROL CABLE ST1A, ST2A, AND ST2B TENSIONS WERE TIGHTENED TO WITHIN LIMITS IN ACCORDANCE WITH AMM 27-41-00, FIGURE 504. A SUCCESSFUL HORIZONTAL STABILIZER TAKEOFF WARNING TEST WAS ACCOMPLISHED IN ACCORDANCE WITH AMM 27-41-00. LOOSE CABLE TENSIONS CAUSED THE FALSE CONFIG WARNING.
